# SDR YENA2008037

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 7,673 hours, 2,669 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 02858
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,503 hours, 1,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 704, SJU-JFK, F/A REPORTED BURNING SMELL AROUND ROW 11.  LIVE TV MASTER TURNED OFF AND SMELL STOPPED.  PERFORMED LTV ELECTRICAL ODOR SYSTEM INTEGRITY CHECK.  REMOVED AND REPLACED XEB 10 RT.  ALL AS PER LIVE TV MM 23-39-00.  ALL OPS CHECK NORMAL.
